Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

After 4 days periods were completed I had intercourse and as a precautionary had to consume I-pill and now after 5 days I have vaginal bleeding. Why?

2 Doctors Answered
After 4 days periods were completed I had intercourse and...
Bleeding happened because of ipill.
You found this helpful
After 4 days periods were completed I had intercourse and...
It is the side effects of the IPILL. It seems easy to take the pill but you don't know how harmful it is your health and hormones.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.